# SDR CA030507002

- Difficulty date: May 5, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 25,737 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED 'TAXIING IN, NR 2 HYD PRESSURE DROPPED TO ZERO.' MAINTENANCE FOUND NR 2 SYSTEM ENGINE DRIVEN PUMP PRESSURE TUBE ASSY TO MANIFOLD CHAFED AND PINHOLE LEAK IN MIDDLE OF LINE. LINE REPLACED AFTT 26193:36 HRS. AF CYCLES: 38398.
